Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An integral analogue of Laplace's equation


Authors: Maxwell Reade and E. F. Beckenbach
Journal: Bull. Amer. Math. Soc. 47 (1941), 633-640
DOI: https://doi.org/10.1090/S0002-9904-1941-07531-2
MathSciNet review: 0004691
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07531-2

American Mathematical Society